# SDR REXA2013010900057

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 20,854 hours, 18,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FUSELAGE SKIN TO BE DENTED AT FS 366 BETWEEN S-15L AND S-16L.  THE DENT WAS MEASURED TO BE 2" X 1.5" X 0.049" DEEP.  PERMANENTLY REPAIRED IAW EA CRJ253-00640 AS APPROVED BY ASSOCIATED 8110-3.
